# SDR ASOA2013062808544

- Difficulty date: June 25, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 17,758 hours, 16,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 CAP ANGLES AT LBL AND RBL 18 HAVE INDICATIONS NOTED APPROX .3" IN LENGTH 50 PERCENT FSH, BOTH FAILED NDT INSPECTION.  COMPLIED WITH EC/TC REO 601R-53-41-260 & REO 601R-53-41-260, REV E, AND REO 601R-53-41-1704.
